# SDR QXEA0200900

- Difficulty date: June 20, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 35,521 hours, 46,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI-EMERGENCY EXIT SIGN LIGHT INOPERATIVE ABOVE COCKPIT ENTRYWAY. REMOVED AND REPLACED EXIT SIGN AT COCKPIT ENTRYWAY. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
